Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have acid reflux, lower abdominal pain, mild diarrhea, bloated and vomiting sensation. Help?

Hi, I have acid reflux and have been taking medication for some time to treat this. Over the past few weeks I have been getting slight pain in my lower left abdominal region and have been getting mild diaroria. Also I have been suffering from being very bloated and feel like I have a full throat like I want to throw something up. Can you help?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are likely to be related to gastric acidity, gas and indigestion. OTC medication like pepto bismol and antacids or peppermint oil can help with your symptoms. In case the problem persists, then consult your physician for stronger medicines.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor